My period was two weeks ago (Aprl 16- maybe the 21) and has sex the 24. He came on my stomach but I was scared and freaked out so took plan b almost an hour or an hour and 30 minutes later. And now I started discharge yesterday and little spotting (Apr 29) and now this morning some bleeding as if it's my period but still a little lighter. Am I gonna have a regular period or is it just gonna be light and quick? Is everything working?
If you had unprotected intercourse before he came/ejaculated, then there's still a risk of pregnancy, as Plan B is less reliable than regular birth control, even if taken straight away.
The only way you'll know if if you don't get your actual next period when it was due, & then you can do a pregnancy test.
Plan B could be causing this current spotting/bleeding, but it could be something else. Everyone reacts differently to the huge amount of artificial hormone in the Drug, so it's just a case of waiting to see how you will be. It's common that your period could be late. Sometimes even weeks late, for some women.
So, it's impossible to tell you if the Plan B is working, or how long or heavy any bleeding will be.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2013 • 1 answer
Posted 28 Dec 2013 • 1 answer
Posted 28 Aug 2014 • 1 answer
Posted 7 May 2015 • 1 answer
Posted 1 Mar 2016 • 0 answers